# SDR 2007UALA00657

- Difficulty date: March 3, 2007
- Submitted: March 13, 2007
- Operation: Air carrier
- Aircraft: N487UA
- Make and model: Airbus A320-232
- Aircraft serial: 1669
- Aircraft time: 17,260 hours, 7,549 cycles
- Engine: Iae V2527A5
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Condition: No Test
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

F/O'S OXYGEN HARNESS FAILS TO INFLATE (LEAKING).   DOES NOT TEST CORRECTLY WHEN PRESS TO TEST IS PUSHED.  [SUP 05-24-07]  REPLACED FIRST OFFICER'S MASK WITH A NEW UNIT. AT REPAIR, MASK WAS FOUND TO HAVE A LEAKING AIR BLADDER INSIDE THE HARNESS.
